# SDR SWAA2022031040651

- Difficulty date: June 21, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 60,905 hours, 35,626 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT OUT OF LIMITS AT STA 769 BETWEEN STRNGERS 14 AND 15 L/H / REPAIRED DENT DAMAGED ON FUSELAGE SKIN AT STA: 769; BETWEEN S-14L AND 15L PER REF: SOUTHWEST E.A. NO. 1-753-35199 REV. IR; BOEING SR:4-4532083192.
